Alert archive / North Carolina / Flash Flood Warnings in 2014
Flash Flood Warning 20, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Jul 4, 2014, 2:20 AM EDT for Edgecombe County, Halifax County, North Carolina. It was in force for 115 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2014, 2:20 AM EDT (06:20 UTC)
- Expired
- Jul 4, 2014, 4:15 AM EDT
- In force
- 115 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- None
Counties Edgecombe County, NC, Halifax County, NC
The radar
The Raleigh/Durham radar (KRAX), 102 km from the middle of the area, began a volume at 06:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 6.3 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 683 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 600 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 241 m²/s²
- 0-3 km storm-relative helicity
- 262 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.3
The text
As transmitted, in the capitals the NWS used until 2016.
209
WGUS52 KRAH 040620
FFWRAH
NCC065-083-040815-
/O.NEW.KRAH.FF.W.0020.140704T0620Z-140704T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
220 AM EDT FRI JUL 4 2014
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN HALIFAX COUNTY IN CENTRAL NORTH CAROLINA...
NORTHEASTERN EDGECOMBE COUNTY IN CENTRAL NORTH CAROLINA...
* UNTIL 415 AM EDT
* AT 214 AM EDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING IS
OCCURRING ALONG CUTCHIN FARM ROAD IN NORTHEASTERN EDGECOMBE
COUNTY. UP TO 3 TO 5 INCHES OF RAIN HAVE ALREADY FALLEN IN THE
WARNED AREA. WHILE ADDITIONAL RAINFALL AMOUNTS WILL BE LESS THAN
AN INCH... FLASH FLOODING IS ALREADY OCCURRING AND IS EXPECTED TO
CONTINUE ACROSS SOUTHEASTERN HALIFAX AND NORTHEASTERN EDGECOMBE
COUNTY FOR THE NEXT SEVERAL HOURS..
* SOME LOCATIONS THAT WILL EXPERIENCE CONTINUING FLOODING INCLUDE...
HOBGOOD...SPEED AND LEGGETT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. THE WATER
DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO
HIGHER GROUND.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3601 7740 3599 7740 3596 7745 3593 7758
3603 7765 3612 7745 3609 7736 3608 7732
$$
771 follow-up statement
170
WGUS72 KRAH 040802
FFSRAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
402 AM EDT FRI JUL 4 2014
NCC065-083-040809-
/O.CAN.KRAH.FF.W.0020.000000T0000Z-140704T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HALIFAX NC-EDGECOMBE NC-
402 AM EDT FRI JUL 4 2014
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN HALIFAX AND NORTHEASTERN
EDGECOMBE COUNTIES IS CANCELLED...
THE HEAVY RAIN HAS ENDED...WITH ONLY SOME LINGERING LIGHT RAIN
REMAINING ACROSS FAR EASTERN HALIFAX AND EDGECOMBE COUNTIES
CURRENTLY. THEREFORE...FLOODING IS NO LONGER EXPECTED TO POSE A
THREAT.
LAT...LON 3601 7740 3599 7740 3596 7745 3593 7758
3603 7765 3612 7745 3609 7736 3608 7732
$$
KRDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Jul 4, 2:20 AM EDT, 0 minutes earlier.
Area forecast discussion, Jul 4, 2:20 AM EDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 220 AM EDT FRI JUL 4 2014 .SYNOPSIS...HURRICANE ARTHUR WILL MOVE NORTHEAST AWAY FROM THE OUTER BANKS THIS MORNING...ALLOWING A COLD FRONT TO FINALLY MOVE SLOWLY EAST ACROSS THE REGION TODAY AND THEN OFF THE COAST BY TONIGHT. COOL HIGH PRESSURE WILL BUILD INTO THE REGION FOR THE WEEKEND. && .NEAR TERM /THROUGH FRIDAY NIGHT/... AS OF 215 AM THURSDAY... HURRICANE ARTHUR MADE LANDFALL AS A CATEGORY 2 STORM AT 11:15 PM THURSDAY NIGHT BETWEEN CAPE LOOKOUT AND BEAUFORT...WITH AN OBSERVED WIND GUST OF 101 MPH AT CAPE LOOKOUT. ARTHUR WILL CONTINUE TO ACCELERATE TO THE NORTHEAST AND IS EXPECTED TO PASS OVER THE OUTER BANKS IN THE NEXT HOUR OR SO. ARTHUR'S RAIN BANDS CONTINUE TO ROTATE ACROSS THE EASTERN HALF OF CENTRAL NC...WITH THE MAIN THREAT NOW BEING LOCALLY HEAVY RAIN GIVEN THE TORNADO THREAT HAS DIMINISHED OVER OUR AREA AS BOTH THE INSTABILITY AND SRH HAS DECREASED. IN FACT...RAINFALL AMOUNTS OF 1-3 INCHES (WITH LOCALIZED HIGHER AMOUNTS...POSSIBLY UPWARDS OF 5 INCHES) HAVE BEEN OBSERVED IN AREAS GENERALLY ALONG AND EAST OF THE 1-95 CORRIDOR. HOWEVER...RADAR TRENDS HAVE SHOWN DECREASING PRECIP RATES AND THUS ANY LOCALIZED FLOODING THREAT SHOULD ALSO GRADUALLY DIMINISH. AS ARTHUR ACCELERATES TO THE NORTHEAST...PRECIP WILL TAPER OFF ACROSS THE NORTHEASTERN PORTIONS OF THE FORECAST AREA THROUGH THE EARLY MORNING HOURS...WITH MOST OF THE AREA EXPECTED TO BE DRY BY 15Z. IN ADDITION...A COLD FRONT THAT HAD BEEN HELD WEST OF THE AREA ON THURSDAY...WILL FINALLY MAKES ITS PUSH ACROSS CENTRAL NC THROUGH FRIDAY MORNING. DRIER AIR FILTERING INTO THE AREA IS ALREADY EVIDENT ACROSS THE TRIAD AS DEWPOINTS HAVE BEGUN TO FALL IN THE LAST HOUR OR SO. THIS DRIER AIR ASSOCIATED WITH THE BUILDING HIGH PRESSURE BEHIND THE DEPARTING FRONT WILL RESULT IN GRADUALLY CLEARING SKIES. SLIGHTLY COOLER TEMPS ARE EXPECTED ON FRIDAY AS THE COOLER AND DRIER AIR OVERSPREADS THE AREA...WITH HIGHS EXPECTED TO BE IN THE MID TO UPPER 80S (POSSIBLY APPROACHING 90 DEGREES ACROSS THE FAR SOUTH). MORE NOTICEABLE WILL BE THE SIGNIFICANTLY COOLER OVERNIGHT LOWS... WITH UPPER 50S TO LOW/MID 60S EXPECTED. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... AS OF 200 AM FRIDAY... BY SATURDAY MORNING ARTHUR IS EXPECTED TO HAVE GONE EXTRA-TROPICAL AND BE MOVING INTO NOVA SCOTIA AND THE CANADIAN MARITIMES. AS IT DOES SO...THE UPPER LEVEL TROUGH STEERING THE STORM WILL LIFT OUT...LEAVING A VERY WEAK UPPER FLOW REGIME OVER CENTRAL NC. SURFACE HIGH PRESSURE OVER THE MID-ATLANTIC WILL KEEP CONDITIONS DRY THROUGH THE WEEKEND. PRECIPITABLE WATER VALUES WILL REMAIN A HALF AN INCH TO AN INCH THROUGH SUNDAY. LEFT OVER NORTHERLY SURFACE FLOW ON SATURDAY WILL HELP TO KEEP MAX TEMPERATURES DOWN A BIT...MID 80S IN THE NORTH TO UPPER 80S IN THE SOUTH. A WARMING TREND WILL BEGIN FOR SUNDAY BRINGING MAX TEMPS UP INTO THE UPPER 80S TO NEAR 90 DEGREES. LOW TEMPERATURES IN THE LOW 60S SATURDAY NIGHT AND MID TO UPPER 60S SUNDAY NIGHT. && .LONG TERM /MONDAY THROUGH THURSDAY/... AS OF 200 AM FRIDAY... MONDAY THROUGH TUESDAY NIGHT: CENTRAL NC WILL STILL BE UNDER THE INFLUENCE OF RETURN FLOW AROUND THE BERMUDA HIGH...WITH SOUTHWESTERLY FLOW KEEPING THINGS MOSTLY DRY OUTSIDE OF A SCATTERED AFTERNOON SHOWER OR THUNDERSTORM...MAINLY IN THE EAST ALONG THE SEA BREEZE FRONT. AT THE SAME TIME...AN UPPER LEVEL TROUGH WILL BEGIN TO DIG SOUTHWARD OVER THE EASTERN GREAT LAKES. AN ASSOCIATED SURFACE FRONT WILL BEGIN TO DIP SOUTH THROUGH NEW ENGLAND AND THE OHIO VALLEY. THIS FRONT WILL BRING THE NEXT SIGNIFICANT CHANCE FOR RAINFALL TO CENTRAL NC LATER IN THE WEEK. AS THICKNESSES GO UP...TEMPERATURES WILL FOLLOW SUIT...RISING INTO THE LOW 90S ON MONDAY AFTERNOON AND INTO THE MID 90S ON TUESDAY. LOWS IN THE UPPER 60S TO LOWER 70S. WEDNESDAY THROUGH THURSDAY NIGHT: A COLD FRONT WILL APPROACH FROM THE NORTHWEST DURING THIS TIME PERIOD AND PROVIDE THE NEXT REAL SHOT FOR SOME PRECIPITATION OVER THE AREA. CURRENT MODELS DIFFER IN THE HANDLING OF THIS FEATURE AS IT CROSSES CENTRAL NC. THE 18Z RUN OF THE ECMWF MODEL SHOWS THE SYSTEM STALLING OUT OVER NC ON WEDNESDAY WHEREAS THE GFS HOLDS THE SYSTEM OFF UNTIL THURSDAY. BOTH PRESENT THE CHANCE FOR AN EXTENDED PERIOD OF RAINFALL BUT DISAGREE ON THE TIMING. FOR NOW WILL CONTINUE CHANCE POPS WITH DIURNAL TIMING BOTH DAYS. TEMPERATURES WILL BE HOT BOTH DAYS WITH HIGHS IN THE MID 90S AND LOWS IN THE LOWER 70S. && .AVIATION /06Z FRIDAY THROUGH TUESDAY/... AS OF 200 AM FRIDAY... HURRICANE ARTHUR CONTINUES TO ACCELERATE TO THE NORTHEAST ALONG THE NC COAST EARLY THIS MORNING. RAIN BANDS ROTATING AROUND THE STORM WILL CONTINUE TO IMPACT EASTERN PORTIONS OF THE FORECAST AREA (PRIMARILY JUST AFFECTING KRWI) FOR THE NEXT COUPLE HOURS...WITH ALL PRECIP EXPECTED TO BE OUT OF CENTRAL NC BY 12-15Z AT THE LATEST. OUTSIDE OF ANY SHOWERS/STORMS...VFR CONDITIONS ARE EXPECTED. AS ARTHUR MOVES AWAY FROM THE COAST...A COLD FRONT WILL FINALLY PUSH THROUGH THE REGION. VFR CONDITIONS AND FAIR WEATHER ARE THEN EXPECTED FOR THE REMAINDER OF THE CURRENT TAF PERIOD BEHIND THE DEPARTING TROPICAL SYSTEM AND COLD FRONT. THERE COULD BE SOME LINGERING GUSTS UNTIL LATE FRIDAY MORNING AS ARTHUR DEPARTS (MAINLY AT KRWI). OUTLOOK...HIGH PRESSURE BUILDING INTO THE AREA IN THE WAKE OF ARTHUR AND THE COLD FRONT WILL RESULT IN FAIR WEATHER THROUGH THE WEEKEND. ISOLATED MAINLY AFTERNOON OR EVENING SHOWERS AND/OR THUNDERSTORMS WILL BE POSSIBLE BY EARLY NEXT WEEK. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...KRD NEAR TERM...KRD SHORT TERM...ELLIS LONG TERM...ELLIS AVIATION...KRD
Hazardous weather outlook, Jul 4, 12:59 AM EDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE RALEIGH NC 1259 AM EDT FRI JUL 4 2014 NCZ007>010-021>026-038>042-073>077-083>086-088-089-040930- PERSON-GRANVILLE-VANCE-WARREN-FORSYTH-GUILFORD-ALAMANCE-ORANGE- DURHAM-FRANKLIN-DAVIDSON-RANDOLPH-CHATHAM-WAKE-JOHNSTON-STANLY- MONTGOMERY-MOORE-LEE-HARNETT-ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND- SAMPSON- 1259 AM EDT FRI JUL 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ011-027-028-043-078-040930- HALIFAX-NASH-EDGECOMBE-WILSON-WAYNE- 1259 AM EDT FRI JUL 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS WILL MOVE WEST SOUTHWEST ACROSS THE REGION OVERNIGHT AS TROPICAL CYCLONE ARTHUR MOVES NORTHEAST ALONG THE NORTH CAROLINA COAST. WIND GUSTS NEAR 35 MPH MAY OCCUR WITH THE STRONGER STORMS ALONG WITH TORRENTIAL DOWNPOURS WHICH WILL LEAD TO MINOR FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 3, 9:24 PM EDT, 4 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
924 PM EDT THU JUL 3 2014
NCZ073-083-040230-
ANSON-STANLY-
924 PM EDT THU JUL 3 2014
...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF NORTHWESTERN ANSON
AND SOUTHERN STANLY COUNTIES UNTIL 1030 PM EDT...
AT 923 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES SOUTHWEST OF PLYLER...OR 17 MILES
SOUTHWEST OF ALBEMARLE...MOVING SOUTHEAST AT 15 MPH.
WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM AND HEAVY
RAIN.
LOCATIONS IMPACTED INCLUDE...
LOCUST...NORWOOD...OAKBORO...STANFIELD...PEACHLAND AND LAKE TILLERY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
40 MPH ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND
TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR
OBJECTS.
LOCALLY HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT IN
PONDING OF WATER ON ROADWAYS. DRIVERS ARE URGED TO SLOW DOWN AND USE
EXTRA CAUTION TO AVOID HYDROPLANING.
&&
LAT...LON 3534 8040 3526 8010 3524 8009 3523 8008
3497 8028 3499 8030 3519 8028 3520 8030
3518 8031 3517 8035 3517 8042 3516 8044
3516 8046 3517 8049 3518 8051
TIME...MOT...LOC 0123Z 305DEG 12KT 3525 8047
77Special weather statement, Jul 3, 9:43 PM EDT, 4 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
943 PM EDT THU JUL 3 2014
NCZ011-028-040230-
HALIFAX-EDGECOMBE-
943 PM EDT THU JUL 3 2014
...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF SOUTHEASTERN HALIFAX
AND NORTHEASTERN EDGECOMBE COUNTIES UNTIL 1030 PM EDT...
AT 942 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTHWEST OF LEWISTON WOODVILLE...OR 15
MILES NORTHEAST OF TARBORO...MOVING WEST AT 20 MPH.
WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SCOTLAND NECK...HOBGOOD...SPEED AND LEGGETT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LOCALLY HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT IN
PONDING OF WATER ON ROADWAYS. DRIVERS ARE URGED TO SLOW DOWN AND USE
EXTRA CAUTION TO AVOID HYDROPLANING.
DOPPLER RADAR HAS INDICATED WEAK ROTATION WITH THIS STORM. IF THE
STORM INTENSIFIES AND ROTATION STRENGTHENS...A WARNING MAY NEED TO BE
ISSUED.
&&
LAT...LON 3606 7734 3600 7741 3595 7738 3598 7764
3619 7759 3609 7730
TIME...MOT...LOC 0142Z 102DEG 17KT 3601 7730
77Local storm report, Jul 3, 9:49 PM EDT, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
949 PM EDT THU JUL 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 PM FUNNEL CLOUD 4 NW MACCLESFIELD 35.80N 77.72W
07/03/2014 EDGECOMBE NC 911 CALL CENTER
SHERIFF DEPUTY WAS OBSERVING STRONG ROATATION WITH AN
INTERMITTENTLY FORMING FUNNEL CLOUD.
&&
EVENT NUMBER RAH1401571
KCSpecial weather statement, Jul 3, 10:21 PM EDT, 3 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1021 PM EDT THU JUL 3 2014
NCZ011-040300-
HALIFAX-
1021 PM EDT THU JUL 3 2014
...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF SOUTHEASTERN HALIFAX
COUNTY UNTIL 1100 PM EDT...
AT 1020 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LEWISTON WOODVILLE...OR 12 MILES SOUTH OF
AULANDER...MOVING NORTHWEST AT 25 MPH.
WIND GUSTS UP TO 40 MPH AND HEAVY RAIN WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SCOTLAND NECK AND TILLERY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LOCALLY HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT IN
PONDING OF WATER ON ROADWAYS. DRIVERS ARE URGED TO SLOW DOWN AND USE
EXTRA CAUTION TO AVOID HYDROPLANING.
DOPPLER RADAR HAS INDICATED WEAK ROTATION WITH THIS STORM. IF THE
STORM INTENSIFIES AND ROTATION STRENGTHENS...A WARNING MAY NEED TO BE
ISSUED.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM EDT FRIDAY MORNING FOR
CENTRAL NORTH CAROLINA.
LAT...LON 3610 7724 3610 7727 3609 7731 3603 7738
3611 7758 3630 7743 3629 7741 3626 7741
3624 7738 3621 7738 3619 7735 3619 7733
3617 7731 3617 7729 3616 7727 3612 7724
3612 7725 3611 7723
TIME...MOT...LOC 0220Z 119DEG 20KT 3606 7719
77Local storm report, Jul 4, 2:04 AM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
204 AM EDT FRI JUL 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM FLASH FLOOD 1 NW SPEED 35.98N 77.45W
07/04/2014 EDGECOMBE NC LAW ENFORCEMENT
HIGH WATER ON CUTCHIN FARM ROAD. DOT DISPATCHED TO PUT
UP SIGNS.
&&
EVENT NUMBER RAH1401572
WSSThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 8:05 PM EDT | Areal Flood Advisory | RAH | Wayne, Wilson | 4 hr |
| Jul 3, 8:06 PM EDT | Special Weather Statement | RAH | Edgecombe, Nash, Wilson | 114 min |
| Jul 3, 8:08 PM EDT | Tornado Warning | RAH | Edgecombe, Wilson | 37 min |
| Jul 3, 8:43 PM EDT | Tornado Warning | RAH | Edgecombe, Nash, Wilson | 32 min |
| Jul 3, 8:57 PM EDT | Tornado Warning | RAH | Edgecombe, Halifax | 33 min |
| Jul 3, 9:24 PM EDT | Special Weather Statement | RAH | Stanly | 66 min |
| Jul 3, 9:43 PM EDT | Special Weather Statement | RAH | Edgecombe | 47 min |
| Jul 3, 10:00 PM EDT | Areal Flood Advisory | RAH | Edgecombe, Halifax | 3 hr |
| Jul 3, 10:21 PM EDT | Special Weather Statement | RAH | Halifax | 39 min |
| Jul 3, 11:36 PM EDT | Flash Flood Warning | RAH | Edgecombe, Halifax | 3 hr |
| Jul 4, 12:05 AM EDT | Areal Flood Advisory | RAH | Wayne, Wilson | 115 min |
| Jul 4, 12:18 AM EDT | Flash Flood Warning | RAH | Wayne, Wilson | 117 min |
Nearby
Flash Flood Warnings in North Carolina, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.